# SDR ASAA0610131

- Difficulty date: February 5, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- Aircraft time: 68,420 hours, 61,487 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Repair
- Condition: Damaged
- Location: Frame
- Component: Frame
- Component part number: 65465635002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY BAY FRAME REPAIR AT BS 967 BL 0 DOUBLER IS GAPPED AT BOTH ENDS OF UPPER FRAME.  REPAIRED FRAME DOUBLER PER EA 5310 02566.
